# SDR A6WA2018412036212

- Difficulty date: December 2, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 39,040 hours, 36,996 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 601R31707513
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EDGE MEMBER CRACKED.  REPAIRED EDGE MEMBER IAW REO 601R-52-11-279 REV-NC.
